×

zbMATH — the first resource for mathematics

Found 13,077 Documents (Results 1–100)

100
MathJax
SpringerBriefs in Mathematics. Cham: Springer (ISBN 978-3-030-67828-9/pbk; 978-3-030-67829-6/ebook). iv, 121 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI
Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5092-2/pbk; 978-1-4704-5666-5/ebook). Contemporary Mathematics 756, 121-131 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Contemporary Mathematics 759. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5130-1/pbk; 978-1-4704-6129-4/ebook). ix, 184 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI
CBMS Regional Conference Series in Mathematics 135. Providence, RI: American Mathematical Society (AMS), published for the Conference Board of the Mathematical Sciences (CBMS) (ISBN 978-1-4704-6130-0/pbk; 978-1-4704-6263-5/ebook). x, 160 p. (2020).
PDF BibTeX XML Cite
Neumann, Walter (ed.) et al., Introduction to Lipschitz geometry of singularities. Lecture notes of the international school on singularity theory and Lipschitz geometry, Cuernavaca, Mexico, June 11–22, 2018. Cham: Springer (ISBN 978-3-030-61806-3/pbk; 978-3-030-61807-0/ebook). Lecture Notes in Mathematics 2280, 157-166 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Nicole, Marc-Hubert (ed.), Arithmetic geometry of logarithmic pairs and hyperbolicity of moduli spaces. Hyperbolicity in Montréal. Based on three workshops, Montréal, Canada, 2018–2019. Cham: Springer (ISBN 978-3-030-49863-4/hbk; 978-3-030-49864-1/ebook). CRM Short Courses, 197-247 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Nicole, Marc-Hubert (ed.), Arithmetic geometry of logarithmic pairs and hyperbolicity of moduli spaces. Hyperbolicity in Montréal. Based on three workshops, Montréal, Canada, 2018–2019. Cham: Springer. CRM Short Courses, 135-196 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Gritsenko, Valery (ed.) et al., Partition functions and automorphic forms. Lecture notes based on the presentations at the international scientifc school, Dubna, Russia, January 29 – February 2, 2018. Cham: Springer (ISBN 978-3-030-42399-5/hbk; 978-3-030-42400-8/ebook). Moscow Lectures 5, 87-119 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 204, No. 3, 1166-1194 (2020); translation from Teor. Mat. Fiz. 204, No. 3, 396-429 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software